# SDR SWAA2015122847455

- Difficulty date: October 15, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE CABLES DENTED AT 10 O'CLOCK POSITION.  R & R CABLE ASSEMBLY IAW MM.
